How Maxigesic PE Works

FIND ANSWERS TO
YOUR QUESTIONS

How Maxigesic PE Works

FIND ANSWERS TO
YOUR QUESTIONS

Triple-action cold, flu and sinus relief

MAXIGESIC PE® is a world-first specific combination of paracetamol 500mg, ibuprofen 150mg and phenylephrine 2.5mg, developed right here in New Zealand for triple-action cold, flu and sinus relief.

MAXIGESIC PE® targets cold,
flu and sinus symptoms

MAXIGESIC PE® is designed to provide relief from the following symptoms:

  • Body aches & pains

  • Fever & inflammation

  • Headache & sore throat

  • Blocked & runny nose

Get the better, faster pain relief1,2 of MAXIGESIC® through the combination of two types of pain relief with a nasal decongestant for triple-action cold, flu and sinus relief

Developed in NZ

MAXIGESIC PE® was developed in New Zealand by Hartley Atkinson, founder of AFT Pharmaceuticals. It is the first range extension to MAXIGESIC®, also developed by Dr Atkinson and introduced in New Zealand in 2009.

Warnings

CONTAINS PARACETAMOL. Do not give to children under 12 years of age. Do not exceed the maximum stated dose. Unless advised to by a doctor, adults should not take this medicine for longer than a few days at a time, and adolescents (12-17 years) should not take it for longer than 48 hours at a time. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage

Do Not Use If:

You are pregnant or trying to become pregnant.

You have a stomach ulcer.

You have impaired kidney or liver function.

You have heart failure.

You are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.

If you get an allergic reaction, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use:

If you have asthma.

If you are aged 65 years or over.

With other product containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines, or with medicines that you are taking regularly.

If you think you may have given/taken too much paracetamol, or an overdose ring the Poisons Information Centre on 0800 764 766 or go to a hospital straight away even if you feel well. The damaging effect on the liver can take time for your body to notice.

Phenylketonurics are warned that this product contains aspartame (phenylalanine). It also contains sugars.

Directions for use for adults and children over 12 years:

1-2 sachets every 4-6 hours, as required.

Pour contents of 1 or 2 sachets into a mug and fill with hot, but not boiling, water. Stir until dissolved.

Do not consume more than 8 sachets in 24 hours.

Dissolved powder should be consumed immediately.

Keep to the recommended dose.

Store below 30°C.